Show Tracker

What you're watching

« Previous Post | Show Tracker Home | Next Post »

Upfronts 2012: CBS unveils fall schedule; 'Men' moves to Thursday

May 16, 2012 |  7:01 am

Vegas

With one of the strongest schedules in broadcast television, CBS made relatively few moves for the upcoming fall season, shifting four returning shows to different nights and picking up three dramas and a sitcom.

The new shows, which CBS executives outlined to reporters at a breakfast in New York on Wednesday morning, are: "Vegas," a drama about the clashes between a sheriff and the mob during the 1960s; "Elementary," a dramatic update on the Sherlock Holmes story; "Made in New Jersey," a drama about a new lawyer caught between classes; and, "Partners," a comedy about work and lifelong friends.

The network also moved "Two and a Half Men" to Thursday, and "The Mentalist" to Sunday. 

VIDEO: Watch 2012 TV previews

CBS will formally unveil its lineup to advertisers in Carnegie Hall on Wednesday afternoon.

Here is the fall lineup: (N denotes a new show; NT denotes a new time slot)

MONDAY

8:00-8:30 PM              HOW I MET YOUR MOTHER

8:30-9:00 PM              PARTNERS (N)

9:00-9:30 PM              2 BROKE GIRLS (NT)

9:30-10:00 PM            MIKE & MOLLY

10:00-11:00 PM          HAWAII FIVE-0

 TUESDAY

8:00-9:00 PM              NCIS

9:00-10:00 PM            NCIS: LOS ANGELES

10:00-11:00 PM          VEGAS (N)

 WEDNESDAY

8:00-9:00 PM              SURVIVOR

9:00-10:00 PM            CRIMINAL MINDS

10:00-11:00 PM          CSI: CRIME SCENE INVESTIGATION

 THURSDAY 

8:00-8:30 PM              THE BIG BANG THEORY

8:30-9:00 PM              TWO AND A HALF MEN (NT)

9:00-10:00 PM            PERSON OF INTEREST

10:00-11:00 PM          ELEMENTARY (N)

  FRIDAY

8:00-9:00 PM              CSI: NY (NT)

9:00-10:00 PM            MADE IN JERSEY (N)

10:00-11:00 PM          BLUE BLOODS

 

SATURDAY

8:00-9:00 PM              CRIMETIME SATURDAY

9:00-10:00 PM            CRIMETIME SATURDAY

10:00-11:00 PM          48 HOURS MYSTERY

 SUNDAY

7:00-8:00 PM              60 MINUTES

8:00-9:00 PM              THE AMAZING RACE

9:00-10:00 PM            THE GOOD WIFE

10:00-11:00 PM          THE MENTALIST (NT)

RELATED:   

Upfronts 2012: ABC reveals 2012-13 schedule

ABC cancels "GCB," adds more series to lineup

ABC renews "Scandal," picks up five new series

-- Martin Miller

Photo: A scene from CBS' new drama "Vegas." Credit: Lorey Sebastian / CBS

Comments 

Advertisement










Video